Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

We give a derivation for the fields of a moving point charge from Jefimenko's equations without the usual cumbersome differentiation of retarded quantities.

Original publication

DOI

10.1088/0143-0807/25/3/001

Type

Journal article

Journal

European Journal of Physics

Publication Date

01/05/2004

Volume

25

Pages

343 - 350